Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suggest treatment for swollen feet,ankles,and legs due to methamphetamine addiction?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5171 Questions
My husbands friend who smokes methamphetamine is suffering horrible from swollen feet,ankles,and legs. It is painful to look at and he says it feels as if they are going to split. he has stopped the methamphetamine has been laying with legs elevated but still is in misery.
Posted Mon, 27 Jan 2014 in Bones, Muscles and Joints
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Please, rush him to the emergency room!! Detailed Answer: Hi and thank you so much for trusting us with your health query. I am so sorry to hear about the pains your husband's friend is going through right now. I will like to stress that these symptoms are not directly caused by methamphetamine smoking. They represent a more concerning health condition that need attention urgently. His symptom warrant an urgent medical attention. swollen and tender lower limbs can represent life threatening conditions that require urgent medical attention to help him. I understand finances may be hard but, he needs medical attention now more than ever. Health is a priority and I will rather suggest you get bills to deal with at later date than to avoid going to the hospital and may be loosing a friend. In all, please rush him urgently to the nearest medical facility for help. The notion of a hernia makes this even more urgent straight away. I hope this helps. I wish you well. Thanks for using our services and please feel free to ask for clarifications if need be. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor